Journal of Nonlinear Mathematical Physics

Volume 8, Issue Supplement, February 2001, Pages 48 - 52

Bilinear Approach to Supersymmetric KdV Equation

Authors
A S CARSTEA
Corresponding Author
A S CARSTEA
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.s.9How to use a DOI?
Abstract
Extending the gauge-invariance principle for functions of the standard bilinear fomalism to the supersymmetric case, we define N = 1 supersymmetric Hirota operators. Using them, we bilinearize SUSY KdV equation. The solution for multiple collisions of super-solitons is given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 100
Pages
48 - 52
Publication Date
2001/02
ISBN
91-631-0262-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.s.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A S CARSTEA
PY  - 2001
DA  - 2001/02
TI  - Bilinear Approach to Supersymmetric KdV Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 48
EP  - 52
VL  - 8
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.s.9
DO  - https://doi.org/10.2991/jnmp.2001.8.s.9
ID  - CARSTEA2001
ER  -